It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board

  • Allegra Reactions?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-08-2005, 11:18 AM   #1
    annieg1
    Newbie
    (female)
     
    Join Date: May 2005
    Posts: 2
    annieg1 HB User
    Allegra Reactions?

    I just started Allegra yesterday at 180milligrams. I took my first tablet and an hour and a half later, I became sick to my stomach and vomiting. About a half hour after that, severe diarhhea struck. I have had bouts with IBS in the past also. Has anyone else experienced this? I also took another new medication with it, so I am not sure which drug might have caused it. Anyone have any similiar symptoms or helpful hints?

     
    Sponsors Lightbulb
       
    Old 05-08-2005, 03:25 PM   #2
    GLSheridan
    Senior Veteran
    (female)
     
    Join Date: Aug 2004
    Location: Suburban P
    Posts: 1,892
    GLSheridan HB User
    Re: Allegra Reactions?

    Quote:
    Originally Posted by annieg1
    I just started Allegra yesterday at 180milligrams. I took my first tablet and an hour and a half later, I became sick to my stomach and vomiting. About a half hour after that, severe diarhhea struck. I have had bouts with IBS in the past also. Has anyone else experienced this? I also took another new medication with it, so I am not sure which drug might have caused it. Anyone have any similiar symptoms or helpful hints?

    Allegra could be causing this. However, incidences of side effects are really low with Allegra. Don't discontinue use until you're sure that Allegra is the culprit.

     
    Old 05-08-2005, 03:49 PM   #3
    ahall
    Veteran
    (female)
     
    Join Date: Jul 2003
    Location: Texas
    Posts: 356
    ahall HB User
    Re: Allegra Reactions?

    Hi Annie,

    I started Allegra 180 yesterday too. The only symptoms I've had is Im very, very thirsty, like Im dried up, plus my nose feels like I've breathed up talc, sort of dried out and Im not used to that sensation. I'd say its possible you have a tummy bug, I dont think Allegra should cause that sort of reaction. See how you feel after tomorrows tablets and go from there. Its supposed to be a great medication, I've got my fingers crossed. Good luck.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Allegra D & missing a dose.....side effects Janster Allergies 2 05-28-2008 09:47 AM
    Allegra for indoor allergies? USCGirl Allergies 5 06-11-2005 06:29 AM
    Allegra-D, side effects? skittles411 Allergies 17 05-31-2005 07:32 PM
    Reactions to Allegra, Zyrtec, etc. jck7 Allergies 3 05-09-2005 10:44 AM
    Weird side effect with Allegra? lavenderfields Allergies 2 03-30-2005 01:25 PM
    Should i STOP taking Allegra???? Johanna14 Allergies 7 11-21-2003 11:45 AM
    Allegra vs. Allegra D piasalady Allergies 3 05-21-2002 08:07 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:17 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!